# SDR DALA1304116902

- Difficulty date: November 15, 2010
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N59071
- Condition: Damaged
- Location: Bs 580 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  TOOLING DAMAGE WAS FOUND ON BS 580 FLOORBEAM LOCATED AT THE LOWER TEE FORWARD FLANGE.  REPAIRED IAW ERA 486838-14.
